ITE Technical Group Submission System
Advance Program
Online Proceedings
[Sign in]
 Go Top  Go Back   Prev ME Conf / Next ME Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Group on Media Engineering (ME) [schedule] [select]
Chair Hiroyuki Arai (Nippon Inst. of Tech.)

Technical Committee for Industrial Application of Image Processing (JSPE-IAIP) [schedule] [select]

Conference Date Fri, Sep 3, 2021 09:20 - 19:00
Topics  
Conference Place online 
Registration Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Registration fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the registration fee page. We request the registration fee or presentation fee to participants who will attend the workshop(s) on ME.

  09:20-09:30 Opening Address ( 10 min. )
Fri, Sep 3 PM 
09:30 - 11:00
(1) 09:30-09:40 * Sakura Eba, Naoya Nakabayashi, Manabu Hashimoto (Chukyo Univ.)
(2) 09:40-09:50 * Ryotaro Yoshida, Kanta Miura, Koichi Ito, Takafumi Aoki (Tohoku Univ.)
(3) 09:50-10:00 * Nagisa Sasuga, Koichi Ito, Takafumi Aoki (Tohoku Univ.)
(4) 10:00-10:10 * Daiki Kobayashi, Ryo Miyoshi, Manabu Hashimoto (Chukyo Univ.)
  -  
  10:50-11:00 Break ( 10 min. )
Fri, Sep 3 PM 
11:00 - 13:30
(5) 11:00-11:10 * Tomoya Nakamura (Gifu Univ.), Hiroaki Aizawa (Hiroshima Univ.), Kunihito Kato (Gifu Univ.)
(6) 11:10-11:20 * Shuhei Hoshi, Koichi Ito, Takafumi Aoki (Tohoku Univ.)
(7) 11:20-11:30 * Shunsuke Nishino, Kyoko Sudo (Toho Univ.)
(8) 11:30-11:40 * Daiki Inoue, Zhang Chen, Liu Dongqi, Shogo Matsumura, Hiroyasu Yasuda, Keiji Hayasaka (Niigata Univ.), Yu Otake (Tohoku Univ.)
  -  
  12:20-13:30 Lunch Break ( 70 min. )
Fri, Sep 3 PM 
13:30 - 15:00
(9) 13:30-13:40 * Soichiro Majima, Shixun YAN, Pathak Sarthak, Kazunori Umeda (Chuo Univ.)
(10) 13:40-13:50 * Yo Mitsuoka (Gifu Univ.), Hiroaki Aizawa (Hiroshima Univ.), Kunihito Kato (Gifu Univ.)
(11) 13:50-14:00 * Minako Shimizu, Shuichi Akizuki, Manabu Hashimoto (Chukyo Univ.)
(12) 14:00-14:10 * Yasuharu Niwa (Gifu Univ.), Hiroaki Aizawa (Hiroshima Univ.), Kunihito Kato (Gifu Univ.)
  -  
  14:50-15:00 Break ( 10 min. )
Fri, Sep 3 PM 
15:00 - 16:30
(13) 15:00-15:10 * Kota Watanabe, Koichi Ito, Takafumi Aoki (Tohoku Univ.)
(14) 15:10-15:20 * Soichiro Kimura (Kwanseigakuin Univ.), Kensuke Tobitani (Univ. of Nagasaki), Noriko Nagata (Kwanseigakuin Univ.)
(15) 15:20-15:30 * Tatsuya Inagaki (Gifu Univ.), Hiroaki Aizawa (Hiroshima Univ.), Kunihito Kato (Gifu Univ.)
(16) 15:30-15:40 * Fumika Taniguchi (kwanseigakuin Univ.), Kensuke Tobitani (kwanseigakuin Univ./Univ. of Nagasaki), Noriko Nagata (kwanseigakuin Univ.)
  -  
  16:20-16:30 Break ( 10 min. )
Fri, Sep 3 PM 
16:30 - 18:00
(17) 16:30-17:45 [Invited Talk]
*
Toshihiko Yamasaki (Univ. of Tokyo)
  17:45-18:00 Break ( 15 min. )
Fri, Sep 3 PM 
18:00 - 19:00
  -  

Announcement for Speakers
General TalkEach speech will have 10 minutes for presentation and 0 minutes for discussion.
Invited TalkEach speech will have 60 minutes for presentation and 15 minutes for discussion.

Contact Address and Latest Schedule Information
ME Technical Group on Media Engineering (ME)   [Latest Schedule]
Contact Address  
JSPE-IAIP Technical Committee for Industrial Application of Image Processing (JSPE-IAIP)   [Latest Schedule]
Contact Address  


Last modified: 2021-08-10 16:08:44


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Return to ME Schedule Page]   /   [Return to JSPE-IAIP Schedule Page]   /  
 
 Go Top  Go Back   Prev ME Conf / Next ME Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to ITE Web Page]


The Institute of Image Information and Television Engineers (ITE), Japan